# SDR IPXA2025042864137

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 84,296 hours, 17,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Splash Guard
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EVAS SLASH GUARD MISSING.   INSTALLED CAPTAIN'S EVAS SPLASH GUARD PER AMM 25-69-00/601
